# SDR SWAA2020071497164

- Difficulty date: June 30, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT OUT OF LIMITS 15' AFT OF FWD EDGE AND 22' BELOW UPPER EDGE.  ACCOMPLISHED PERMANENT REPAIR AT AFT CARGO DOOR SKIN 15' AFT OF FWD EDGE AND 22' BELOW UPPER EDGE IAW SRM 52-00-01-2R-2 REPAIR 2.
